# SDR DALA1131709858

- Difficulty date: April 17, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY DRAIN PAN SUPPORT STRUCTURE IS CORRODED.  OUT OF LIMIT IAW DC9 SRM 51-10-3, CUT OUT DAMAGE AREA OF FLOOR WEB STA 160 RBL 52 IAW SRM 51-70-4.  FABRICATED REPAIR DOUBLER IAW SRM 51-70-4, 51-10-3, INST REPAIR DOUBLER IAW SRM 51-70-4, FABRICATED OTBD SUPPORT STRUCTURE FLOOR, IAW SRM 53-13-1 AND SRM 51-10-3.  INST SUPPORTS IAW SRM 51-30-1.  INSTL DRAIN PAN IAW SRM 51-30-1.
